EconPapers    
Economics at your fingertips  
 

Cyclic Iterative Method for Strictly Pseudononspreading in Hilbert Space

Bin-Chao Deng, Tong Chen and Zhi-Fang Li

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: Let {Ti} i=1N be N strictly pseudononspreading mappings defined on closed convex subset C of a real Hilbert space H. Consider the problem of finding a common fixed point of these mappings and introduce cyclic algorithms based on general viscosity iteration method for solving this problem. We will prove the strong convergence of these cyclic algorithm. Moreover, the common fixed point is the solution of the variational inequality 〈(γf-μB)x*,v-x*〉≤0, ∀v∈⋂i=1NFix(Ti).

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/435676

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:435676

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:435676